MathSciNet Relay Station
MathSciNet bibliographic data
MR1243167 (94m:32035) 32H10 (32F15)
Fu, Siqi A sharp estimate on the Bergman kernel of a pseudoconvex domain. Proc. Amer. Math. Soc. 121 (1994), no. 3, 979–980.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement